Space of Second Order Linear Differential Operators As a Module Over the Lie Algebra of Vector Fields
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 47 (1995), Talk no. 8, 21 p.
@article{RCP25_1995__47__193_0,
     author = {Duval, C. and Ovsienko, V. Yu.},
     title = {Space of {Second} {Order} {Linear} {Differential} {Operators} {As} a {Module} {Over} the {Lie} {Algebra} of {Vector} {Fields}},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:8},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {47},
     year = {1995},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1995__47__193_0/}
}
TY  - JOUR
AU  - Duval, C.
AU  - Ovsienko, V. Yu.
TI  - Space of Second Order Linear Differential Operators As a Module Over the Lie Algebra of Vector Fields
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:8
PY  - 1995
DA  - 1995///
VL  - 47
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1995__47__193_0/
LA  - en
ID  - RCP25_1995__47__193_0
ER  - 
%0 Journal Article
%A Duval, C.
%A Ovsienko, V. Yu.
%T Space of Second Order Linear Differential Operators As a Module Over the Lie Algebra of Vector Fields
%J Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
%Z talk:8
%D 1995
%V 47
%I Institut de Recherche Mathématique Avancée - Université Louis Pasteur
%G en
%F RCP25_1995__47__193_0
Duval, C.; Ovsienko, V. Yu. Space of Second Order Linear Differential Operators As a Module Over the Lie Algebra of Vector Fields. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Volume 47 (1995), Talk no. 8, 21 p. http://www.numdam.org/item/RCP25_1995__47__193_0/

[1] R. J. Blattner, Quantization and representation theory, in "Proc. Sympos. Pure Math.," Vol. 26, AMS, Providence, 145-165, 1974. | MR | Zbl

[2] E. Cartan, "Leçons sur la théorie des espaces à connexion projective." Gauthier-Villars, Paris, 1937. | JFM | Zbl

[3] C. Duval, J. Elhadad And G. M. Tuynman, The BRS Method and Geometric Quantization: Some Examples, Comm. Math. Phys. 126 (1990), 535-557. | MR | Zbl

[4] B. L. Feigin, D. B. Fuks, Homology of the Lie algebra of vector fields on the line, Func. Anal Appl. 14 (1980), 201-212. | MR | Zbl

[5] D. B. Fuks, "Cohomology of infinite-dimensional Lie algebras," Consultants Bureau, New York, 1987. | MR | Zbl

[6] A. A. Kirillov, Infinite dimensional Lie groups: their orbits, invariants and representations. The geometry of moments, in "Lecture Notes in Math." Vol. 970, Springer-Verlag, 1982. | MR | Zbl

[7] A. A. Kirlllov, Geometric Quantization, in "Encyclopedia of Math. Sci.," Vol. 4, Springer-Verlag, 1990. | Zbl

[8] A. A. Kirlllov, Invariant Differential Operators over Geometric Quantities, in "Modern Problems in Mathematics," VINITI (in Russian), Vol. 16, 1980.

[9] B. Kostant, Quantization and Unitary Representations, in "Lecture Notes in Math.," Springer-Verlag, Vol. 170, 1970. | MR | Zbl

[10] B. Kostant, Symplectic Spinors, in "Symposia Math.," Vol. 14, London, Acad. Press, 1974. | MR | Zbl

[11] P.B.A. Lecomte, P. Mathonet, E. Tusset, Comparison of some modules of the Lie algebra of vector fields, Preprint Univ. of Liège, 1995. 212 | Zbl

[12] O. D. Ovsienko, V. Yu. Ovsienko, Lie derivative of order n on a line. Tensor meaning of the Gelfand-Dickey bracket, in "Adv. in Soviet Math." Vol. 2, 1991. | MR | Zbl

[13] J. Rawnsley, A nonunitary pairing of polarizations for the Kepler problem, Trans. AMS 250 (1979), 167-180. | MR | Zbl

[14] A. N. Rudakov, Irreducible representations of infinite-dimensional Lie algebras of Cartan type, Math. USSR Izvestija 8 (1974), 836-866. | MR | Zbl

[15] J. Sniatycki, "Geometric quantization and quantum mechanics," Springer-Verlag, Berlin, 1980. | MR | Zbl

[16] J.-M. Souriau, "Structure des systèmes dynamiques," Paris, Dunod, © 1969 | Zbl

[16] J.-M. Souriau, "Structure des systèmes dynamiques," Paris, Dunod, ©1970. | MR | Zbl

[17] N. M. J. Woodhouse, "Geometric Quantization," Clarendon Press, Oxford, 1992. | MR | Zbl